• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
  • HSE University
  • Publications of HSE
  • Articles
  • О предписанном хроматическом числе полных многодольных гиперграфов и кратных покрытиях независимыми множествами

Article

О предписанном хроматическом числе полных многодольных гиперграфов и кратных покрытиях независимыми множествами

Математические заметки. 2020. Т. 107. № 3. С. 454-465.
Шабанов Д. А., Шайхеева Т. М.

This paper deals with list colorings of uniform hypergraphs. Let H(m, r, k) be the complete r-partite k-uniform hypergraph with parts of equal size m in which each edge contains exactly one vertex from some kr parts. Using results on multiple covers by independent sets, we establish that, for fixed k and r, the list-chromatic number of H(m, r, k) is (1 + o(1)) logr/(r−k+1)(m) as m → ∞.